MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; TRULIANT PS POR FEM PS POR RIGHT SZ 2.5

EXACTECH, INC. TRULIANT; TRULIANT PS POR FEM PS POR RIGHT SZ 2.5
Model Number TRULIANT PS NAFEM PS POR RIGHT SZ 2.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation pending.Concomitant devices: truliant tibial psc insert size 2.5, 11mm(cat# 02-022-44-2511.Sn# (b)(4)).Stem extension screw.(cat# 204-70-00, sn# (b)(4)) (this implant was removed from the patient on (b)(6) 2020 and inadvertently thrown away).No information provided in the following section(s): ethnicity, and implant date.
 
Event or Problem Description
As reported, this (b)(6) female was initially implanted with a right tka on 7/8/2019.A tibial component revision on (b)(6) 2019.Currently, approximately 6 months postop the initial implant, the patient is having her femoral components revised due to aseptic loosing of the porous-ingrowth femoral component.It was noted that the femoral component was loose to a manual push test.A locking femoral impactor was attached to the femoral component on the bone and a slap hammer was attached to the impactor.With only a few strikes of the slap hammer, the femoral component came off the bone.The surgeon noted that there was no bony ingrowth on the femoral component; there was only the presence of fibrous tissue that was adhering the implant to the bone.The patient's femur was prepped to accept an exactech cc femoral component.A logic right size 2 cc femoral component with 14x120 was cemented into place.A size 2f-2.5t x 15mm transition tibial insert was also implanted and found to be stable.The spine stiffening screw was seated, and the procedure was otherwise completed without incident.No other implants were removed during this procedure.The patient left the or in stable condition.Devices will be returned except for stem extension screw.(b)(4) (this implant was removed from the patient on (b)(6) 2020 and inadvertently thrown away).Patient medical history of non-smoker; normal bmi and non-drinker.Patient¿s weight is (b)(6).All available information has been received at this time.
 
Additional Manufacturer Narrative
The evaluation noted in the revision reported was likely the result of an insufficient bond between the femoral component and bone, which led to aseptic (non-infected) femoral loosening.(d11) concomitant devices: truliant tibial psc insert size 2.5, 11mm cat# 02-022-44-2511.Sn# (b)(6).Stem extension screw.Cat# 204-70-00, sn# (b)(6) this implant was removed from the patient on (b)(6) 2020 and inadvertently thrown away.

Brand Name
TRULIANT
Common Device Name
TRULIANT PS POR FEM PS POR RIGHT SZ 2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9666006
Report Number1038671-2020-00020
Device Sequence Number11548824
Product Code JWH
UDI-Device Identifier10885862314888
UDI-Public10885862314888
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT PS NAFEM PS POR RIGHT SZ 2.5
Device Catalogue Number02-020-12-0325
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight67